# SDR DXTA2022113075170

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000035
- Aircraft time: 2,200 hours, 1,281 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 100' AFTER LEAVING BLOCKS,  AMBER BRAKE 50% DEGRADED CAS MESSAGE ILLUMINATED.  RETURNED TO RAMP. AFTER SHUTDOWN, THE BATTERIES DISCONNECTED & RECONNECTED TO TRIGGER THE ARES DOWNLOAD. CAS MESSAGE DID NOT ILLUMINATED A SECOND TIME UNTIL PARKING BRAKE RELEASED. ACFT WAS MOVED APPROX 300' ON A WET TAXIWAY WITH MESSAGE ILLUMINATED.  ARES SENT.  PERFORMED PARKING BRAKE OPS CHECK & NOTED THE OUTBOARD BRAKES DROPPED TO 100 PSI & SLOWLY BLED OFF WHEN PARKING BRAKE RELEASED.  FOUND RIGGING ON PARKING BRAKE CONTROL CABLE OUT OF RIG IN REGARDS TO PIN & PIN STOP,  FOUND GAP TO BE .060 INCHES. ADJUSTED GAP OF PIN & PIN STOP TO WITHIN LIMITS IAW MM 32-43-00, STEP 13 A.  OPS CHECKED & NOTED NO DEFECTS.
